Strong solutions for a compressible fluid model of Korteweg type
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 4, p. 679-696
@article{AIHPC_2008__25_4_679_0,
     author = {Kotschote, Matthias},
     title = {Strong solutions for a compressible fluid model of Korteweg type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {4},
     year = {2008},
     pages = {679-696},
     doi = {10.1016/j.anihpc.2007.03.005},
     zbl = {1141.76053},
     mrnumber = {2436788},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_4_679_0}
}
Kotschote, Matthias. Strong solutions for a compressible fluid model of Korteweg type. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 4, pp. 679-696. doi : 10.1016/j.anihpc.2007.03.005. http://www.numdam.org/item/AIHPC_2008__25_4_679_0/

[1] Amann H., Operator-valued Fourier multipliers, vector-valued Besov spaces, and applications, Math. Nachr. 186 (1997) 5-56. | MR 1461211 | Zbl 0880.42007

[2] Anderson D.M., Mcfadden G.B., Wheeler A.A., Diffuse-interface methods in fluid mech, Ann. Rev. Fluid Mech. 30 (1998) 139-165. | MR 1609626

[3] Bresch D., Desjardins B., Lin C., On some compressible fluid models: Korteweg, lubrication, and shallow water systems, Comm. Partial Differential Equations 28 (3-4) (2003) 843-868. | MR 1978317 | Zbl 1106.76436

[4] Cahn J.W., Hilliard J.E., Free energy of a nonuniform system, I. Interfacial free energy, J. Chem. Phys. 28 (1998) 258-267.

[5] Danchin R., Desjardins B., Existence of solutions for compressible fluid models of Korteweg type, Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (1) (2001) 97-133. | Numdam | MR 1810272 | Zbl 1010.76075

[6] Denk R., Hieber M., Prüss J., R-boundedness and problems of elliptic and parabolic type, Mem. Amer. Math. Soc. 166 (788) (2003), viii+114 pp. | MR 2006641 | Zbl 1274.35002

[7] Dore G., Venni A., On the closedness of the sum of two closed operators, Math. Z. 196 (1987) 189-201. | MR 910825 | Zbl 0615.47002

[8] Dunn J.E., Serrin J., On the thermomechanics of interstitial working, Arch. Rational Mech. Anal. 88 (2) (1985) 95-133. | MR 775366 | Zbl 0582.73004

[9] Escher J., Prüss J., Simonett G., A new approach to the regularity of solutions for parabolic equations, in: Evolution Equations, Lecture Notes in Pure and Appl. Math., vol. 234, Dekker, New York, 2003, pp. 167-190. | MR 2073744 | Zbl 1070.35009

[10] Gurtin M.E., Polignone D., Vinals J., Two-phase binary fluids and immiscible fluids described by an order parameter, Math. Models Methods Appl. Sci. 6 (6) (1996) 815-831. | MR 1404829 | Zbl 0857.76008

[11] Hattori H., Li D., The existence of global solutions to a fluid dynamic model for materials for Korteweg type, J. Partial Differential Equations 9 (4) (1996) 323-342. | MR 1426082 | Zbl 0881.35095

[12] Hattori H., Li D., Global solutions of a high-dimensional system for Korteweg materials, J. Math. Anal. Appl. 198 (1) (1996) 84-97. | MR 1373528 | Zbl 0858.35124

[13] Kalton N., Weis L., The H -calculus and sums of closed operators, Math. Ann. 321 (2) (2001) 319-345. | MR 1866491 | Zbl 0992.47005

[14] M. Kotschote, Strong well-posedness of a model for an ionic exchange process, Thesis, Martin-Luther-Universität Halle-Wittenberg, 2003.

[15] Ladyzenskaya O.A., Solonikov V.A., Uralceva N.N., Linear and Quasilinear Equations of Parabolic Type, Transl. Math. Monographs, Amer. Math. Soc., Providence, RI, 1968.

[16] Lancien F., Lancien G., Le Merdy C., A joint functional calculus for sectorial operators with commuting resolvents, Proc. London Math. Soc. 77 (1998) 387-414. | MR 1635157 | Zbl 0904.47015

[17] Prüss J., Maximal regularity for abstract parabolic problems with inhomogeneous boundary data in L p -spaces, Math. Bohem. 127 (2) (2002) 311-327. | MR 1981536 | Zbl 1010.35064

[18] Prüss J., Sohr H., On operators with bounded imaginary powers in Banach spaces, Math. Z. 203 (1990) 429-452. | MR 1038710 | Zbl 0665.47015

[19] Sobolevskii P.E., Coerciveness inequalities for abstract parabolic equations, Soviet Math. (Doklady) 5 (1964) 894-897. | MR 166487 | Zbl 0149.36001

[20] Triebel H., Interpolation Theory, Function Spaces, Differential Operators, North-Holland, 1978. | MR 503903 | Zbl 0387.46032

[21] Triebel H., Theory of Function Spaces, Geest & Portig K.-G., Leipzig, 1983. | MR 730762 | Zbl 0546.46028

[22] Zacher R., Maximal regularity of type L p for abstract parabolic Volterra equations, J. Evol. Equ. 5 (1) (2005) 79-103. | MR 2125407 | Zbl 1104.45008

[23] R. Zacher, Quasilinear parabolic integro-differential equations with nonlinear boundary conditions, preprint. | MR 2278673 | Zbl 1212.45015